advertisement
Question
Posted by: DIANA | 2004/01/13

ELTROXIN

I take Eltroxin medication for my thyroid. Will this increase acne which I am getting bad.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Eltroxin does not list acne as a side effect, if you need to take eltroxin for your thyroid please do not stop or adjust your medication without consulting your doctor.
There is more likely another reason for your acne.
(Dr Chase Webber ND)

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement